Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the residual finiteness of generalized free products


Author: Joan Landman Dyer
Journal: Trans. Amer. Math. Soc. 133 (1968), 131-143
MSC: Primary 20.52
DOI: https://doi.org/10.1090/S0002-9947-1968-0237649-1
MathSciNet review: 0237649
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Baumslag, On the residual finiteness of generalized free products of nilpotent groups, Trans. Amer. Math. Soc. 106 (1963), 193-209. MR 0144949 (26:2489)
  • [2] G. Baumslag and D. Solitar, Some two-generator one-relator non-Hopfian groups, Bull. Amer. Math. Soc. 68 (1962), 199-201. MR 0142635 (26:204)
  • [3] K. W. Gruenberg, Residual properties of infinite soluble groups, Proc. London Math. Soc. 7 (1957), 29-62. MR 0087652 (19:386a)
  • [4] G. Higman, A finitely related group with an isomorphic proper factor group, J. London Math. Soc. 26 (1951), 59-61. MR 0038347 (12:390b)
  • [5] A. Learner, Residual properties of poly cyclic groups, Illinois J. Math. 8 (1964), 536-542. MR 0166255 (29:3532)
  • [6] B. H. Neumann, An essay on free products of groups with amalgamations, Trans. Roy. Philos. Soc. London Ser. A 246 (1954), 503-554. MR 0062741 (16:10d)
  • [7] H. Neumann, Generalized free products with amalgamated subgroups. II, Amer. J. Math. 71 (1949), 491-540. MR 0030522 (11:8a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.52

Retrieve articles in all journals with MSC: 20.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0237649-1
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society